I took the pill (rigevidon) on the first day of my period which was also a week before going to my boyfriends. We then had unprotected sex multiple times. After I came home, I came off the pill. A few days after I was bleeding for about 3 days which was around the 16/17th of August. A month later (now the 20th) I still havent had my period. Im having small cramps/pains around my stomach/vagina area which I sometimes get when im about to come on. Ive had this for a few days but still havent come on. Ive been searching for any answers on the Internet. I dont want to be pregnant.. Im scared.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2013 • 1 answer
Posted 29 Oct 2013 • 2 answers
Posted 24 Jun 2015 • 1 answer
Posted 29 Aug 2015 • 1 answer
Posted 5 May 2016 • 0 answers